Vladimir Yankovskiy - Groups with context-free Diophantine problem

gcc:7347 - journal of Groups, complexity, cryptology, August 26, 2021, Volume 13, Issue 1 - https://doi.org/10.46298/jgcc.2021.13.1.7347
Groups with context-free Diophantine problem

Authors: Vladimir Yankovskiy

We find algebraic conditions on a group equivalent to the position of its Diophantine problem in the Chomsky Hierarchy. In particular, we prove that a finitely generated group has a context-free Diophantine problem if and only if it is finite.

Volume: Volume 13, Issue 1
Published on: August 26, 2021
Accepted on: August 25, 2021
Submitted on: April 11, 2021
Keywords: Mathematics - Group Theory,Computer Science - Formal Languages and Automata Theory,20F10 (Primary) 03D40, 20F70 (Secondary),F.4.3


Consultation statistics

This page has been seen 204 times.
This article's PDF has been downloaded 60 times.